# SDR 20010122CW011

- Difficulty date: December 15, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N1847F
- Make and model: Beech 58
- Aircraft serial: TH1291
- Engine: Cont IO520C
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Part number: 066105503
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MRR CMH  AIRCRAFT HAD SMOKE IN COCKPIT, AROUND OVERHEAD SPEAKER AREA.  REMOVED AND REPLACED SHORTED OVERHEAD SPEAKER , AUDIO PANEL AND CIRCUIT BREAKER.  FOUND THAT CIRCUIT BREAKER COULD NOT TRIP, WAS STUCK IN CLOSED POSITION.
